# SDR FDEA201706301789

- Difficulty date: June 30, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY BEADED DOUBLER  CRACKED AT XOS 663.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
